# SDR USAA2012102500004

- Difficulty date: October 22, 2012
- Submitted: October 25, 2012
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 40,502 hours, 14,603 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5347209001000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 FILIFORM CORROSION ON SEAT RAIL ASSEMBLY AT FR66, Y1292.  REPLACED SEAT RAIL ASSEMBLY AT FR66, Y1292 IAW A321 53-00-14 FIG 102 & 51-42-11.
